# SDR FDKA2010082600201

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 21,010 hours, 19,921 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKE PPTRAN 4 FAIL.  CAPT REPORTED THAT BRAKES WERE NOT WORKING.  CAPT HAD TO USE THRUST REVERSERS TO SLOW THE ACFT AND ONCE IT GOT TO 25 KTS THE BRAKES STARTED TO WORK.  MX PERFORMED HIGH SPEED TAXIS, OPS NORMAL, NO FAULT FOUND.
